# SDR YENA201612071084

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 58,563 hours, 21,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047967
- Condition: No Test
- Location: Emergency Lights
- Part time: 37,205 hours, 13,110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  AN OPS CHECK WAS PERFORMED. FWD ESPU BATTERY FAILED DURING BATTERY TEST. EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  R & R L2 DOOR ESPU BATTERY IAW AMM IAW 33-51-38.  R & R L2 ESPU (10WL) IAW AMM 33-51-38. PERFORMED OPS CHECK. OPS CHECK PASSED.
